# SDR UPS03840744

- Difficulty date: May 13, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  RT HORZ STAB INBOARD BOX LOWER CAP CRACKED.  REMOVED RT HORZ LEADING EDGE CAP LOCATED & DRILLED NEW FITTING IAW DC8 SRM 51-1-21 & 51-1-20D.
